Necessary and sufficient condition for completeness and minimality
Doklady Akademii Nauk, Tome 322 (1992) no. 6, pp. 1019-1021
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_322_6_a1,
author = {B. T. Bilalov},
title = {Necessary and sufficient condition for completeness and minimality},
journal = {Doklady Akademii Nauk},
pages = {1019--1021},
year = {1992},
volume = {322},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_322_6_a1/}
}
B. T. Bilalov. Necessary and sufficient condition for completeness and minimality. Doklady Akademii Nauk, Tome 322 (1992) no. 6, pp. 1019-1021. http://geodesic.mathdoc.fr/item/DAN_1992_322_6_a1/